# SDR C2XA05IA079

- Difficulty date: June 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 7,182 hours, 5,599 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622009015
- Part serial: 0013
- Condition: Inoperative
- Location: Vertical Stab
- Part time: 7,644 hours, 837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CLT - FLIGHT 3268, THE CREW REPORTED THE PITCH TRIM ONE INOP AND ASSOCIATED AUTO TRIM FAIL MESSAGES IN CRUISE FLIGHT, AND THE INABILITY TO USE PITCH TRIM WITH PRIMARY OR BACKUP TRIM.  THE AIRCRAFT LANDED AT CLT WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB ACTUATOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
